# SDR UIEA2021121402458

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,493 hours, 20,169 cycles
- System (JASC): 2300 · Communications System
- Part: Evas Unit
- Part number: 107STC020
- Part serial: 141EE03P
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT  F/O EVAS DUE  TIME CHANGE  DUE 25 MAR 22( REMOVED AND REPLACED COCKPIT F/O EVAS IAW B767-300 AMM 20-60-99. )
